# SDR SWAA2019030630269

- Difficulty date: February 10, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812818
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY LOWER THRESHOLD INBOARD STRAP LOWER SURFACE NUTPLATE STRIP CORRODED BETWEEN BS 794 TO BS 802, RBL 21.  R&R STRAP PER SRM AND DWG.
